# SDR IPXA2016010897545

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 66,997 hours, 13,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PNEU STORAGE SYSTEM EMERGENCY ASSIST PRESSURE IS OUT OF GREEN BAND. DEFERRED AND ASSIGNED M568366.SERVICED R1 DOOR PNEU. STORAGE SYSTEM IAW AMM 12-25-04.  LEAK CHECKS GOOD.
